# SDR DALA2021101406359

- Difficulty date: October 11, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 70,666 hours, 28,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8066775) DURING INSPECTION FOUND EMERGENCY AISLE LIGHT AT ROW 28 INOP. RELAMPED EMERGENCY AISLE LIGHT AT ROW 28. NO HELP. CLEANED CONTACTS BEHIND CABIN SIDEWALL. OPS CHECK NORMAL.
